Jump to content

jjasd33

Member Since 30 Jan 2013
Offline Last Active Jul 22 2014 10:37 PM

Topics I've Started

Bump On Chest When Finishing Accutane Course?

24 February 2014 - 07:10 PM

I have 15 days left of my accutane course however I just got a bump on my chest which I am assuming is a cyst.

 

It kind of happened out of the blue, and I'm scared to death because my accutane course was even extended from 4.5 month course to a 5.5 course (I took 80mg/day during the entire course),

 

It is one of two active pimples that i have (the other is a minor one on my forehead) that I think are a result from my workout plan. At the end of December, I started to go on a bulk by eating a lot, drinking protein powders, and lifting weights a lot. I figured since I'm on accutane, I shouldn't breakout as a result but I guess I was wrong. I think it might have been from my preworkout, considering theres a lot of unnatural ingredients (no stimulants however) and my protein powder is beef isolate, so no dairy in there.

 

Should I be concerned? Could this be something other than acne? Hadn't had a brand new cyst since october-november.....damn!!


Will Increasing Accutane Dosage Increase Redness?

13 January 2014 - 11:23 AM

*related to my last post

 

Almost 4.5 months done a steady 80mg/day course, and when I went to my derm visit a week ago, he suggested I prolong my course (intended to be 4.5, but now he wants around 5-5.5) and increase my dosage to 120mg/day for 2 weeks, and then 160 mg/day for the last 2 weeks.

 

First of all, I think this is pretty absurd considering I do not have any active pimples (maybe one minor one thats fading) it's just I have redness left after the acne I got on the early stages of accutane which might make it look like there is still acne.

 

Would increasing/prolonging my course actually make things worse since I really only have redness now? I heard that once you stop accutane, the redness will slowly fade away because your body starts becoming normal and less irritated.

 

However, I am considering doing the 120mg/day for 2 weeks just to insure I never have acne again, but I am definitely not putting 160mg/day tane in my body..I would dry up like a raisin, plus im already over the cumulative dose range from what I've researched.


Need Advice On Doc's Increase In Accutane Dosage Please!

06 January 2014 - 09:41 AM

Finished 4 months of 80mg/day accutane and I was originally only scheduled for a 4.5 month course, however the derm said today he wants to up the daily dosage after not seeing that I was 100% clear.

 

What I really don't get is that I am almost 100% clear, it's just I have some red marks from past pimples (usually popped ones) that make it look like I still have some slight acne, but my derm is insistent on getting me 100% clear (can't argue with that).

 

He wants me to take 40mg in morning and then 80 mg at night each day for 2 weeks, then 80 mg in morning and 80 mg at night for another 2 weeks to finish the course.

 

I am not one to argue with docs, but this increase in dosage seems a little bit absurd, especially with the fact that I am almost completely clear. I respect my body too much to overload it with tane (also I really don't want to intensify my chapped lips/dry nose and skin since its winter).

 

Should I follow this, or should I just a normal 80mg/day dose for another month? I feel like upping the dosage will make the red marks harder to fade :/


Random Cyst While Ending Accutane..should I Take Prednisone?

23 December 2013 - 12:36 PM

So I just started my last month of 80mg/day and was clear until 2 days ago a whopping cyst appeared on my left side of my neck (towards the back of neck).

 

I am not sure if its a cyst, spider bite, or lymph node, but it hurts whenever I move my neck and is red but not too hard and doesn't stick out much. Little less than diameter of nickel.

 

Derm gave me around 10 predisone pills on month 2 and said to take 6 because of a bad initial breakout and save the rest incase of another flare up. Should I take the prednisone to combat this cyst? It's christmas in a few days and I would like to be pain/cyst free if possible. (cortisone shots aren't an option..derm is closed)